# SDR R61A201304230400

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 14,387 hours, 11,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR ARMING LEVER IS STICKING AND HARD TO ARM & DISARM.  MAINTENANCE ADJUSTED L2 DOOR CONTROL MECHANISM AND PERFORMED OPS CHECKS PER EMB AMM 52-12-52.  OPS CHECKED GOOD.
